# SDR AALA201709299026

- Difficulty date: September 28, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 74,523 hours, 9,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FORWARD GALLEY EMERGENCY LIGHT LUMINATOR IS BROKEN.  REMOVED AND REPLACED LIGHT (LUMINATOR) PER AMM 33-26-00.  OPERATIONAL CHECK GOOD.
